Relationship Between Levodopa and Dys... - Parkinson's Movement

Parkinson's Movement

18,103 members18,322 posts

Relationship Between Levodopa and Dyskinesias and How Thiamine Can Help

Kia17
Kia17

I think the main concern for everybody with PD is to know the truth about relationship between long-term use of Levodopa and Dyskinesias and how Thiamine protocol can help.

Dr Costantini has told me that people who are taking Sinemet with Thiamine WILL NOT develop Dyskinesia even in long-term use.

I very much appreciate Dr Marco Colangeli for his professional opinion and other forum members for their inputs.

19 Replies
oldestnewest

Is there supposed to be a link in this post?

Kia17
Kia17 in reply to Juliegrace

Juliegrace

I didnot get your question but if from “link” you mean URL then the answer is No but if its referring to a link between improvement of Dyskinesia and Thiamine protocol then the answer ,as far as I know ,is Yes and I have asked Dr Colangeli to share his professional opinion with us.

Juliegrace
Juliegrace in reply to Kia17

As someone who has suffered from dyskinesia almost from my first (low) dose of levodopa, I would like to see his actual input. The only way I could understand Thiamine reducing dyskinesia is that if some PWPs are able to reduce their levodopa intake, which is the opposite of what Dr. C has reported. I don't have the exact citations but repeatedly Dr. C has said to continue with and sometimes increase levodopa.

Kia17
Kia17 in reply to Juliegrace

That’s why Dr Costantini believes that even in long-term use of Levodopa, PwPD willnot develope Dyskinesia should they follow his Thiamine protocol. In many cases people who had Dyskinesia for years were treated with Thiamine successfully.Plus because of the positive effects of Thiamine they might also enjoy benefits of reducing their Levodopa intake in general.

Juliegrace
Juliegrace in reply to Kia17

Is this part of his published writing? I've read a bit and do not recall seeing anything about dyskinesia.

Kia17
Kia17 in reply to Juliegrace

I asked Dr Costantini in person. Lets wait for Dr Colangeli’s comments.

I have notified him of this post.

Juliegrace
Juliegrace in reply to Kia17

Thank you.

dumpelkin
dumpelkin in reply to Juliegrace

Juliegrace, Here's the Link for Dr. Colangeli's opinion (see the latter half of RoyProp's original post.) He appeals here for wider recognition and cooperation in the research; he says nothing about dyskinesia or other therapeutic issues:

healthunlocked.com/parkinso...

Juliegrace
Juliegrace in reply to dumpelkin

I read that post but see nothing about dyskinesia.

dumpelkin
dumpelkin in reply to Juliegrace

Kia17 intends to provide that later. This is all we have from Dr Colangeli so far.

My hubby has tried two different meds and not reacted well to either. He was on rasagilline as well for three months but didn’t benefit either. So desperate for any info to help improve his mobility. Wondering if thiamine would benefit him if not on any meds?

RoyProp
RoyProp in reply to Kimbo1962

Thiamin HCL proved miracles are possible.

Dear Kia,

I have consulted with Dr Costantini about your query and I do confirm that on the basis of our observations: our patients who do use l-dopa in addition to thiamine have not developed dyskinesia. This is true for patients who are under treatment for 3 to 5 years (we invented this treatment in 2013). However, you should inform Dr Costantini or myself about your current l-dopa regime and he will see if it needs to be adjusted.

We do consider the timeframe above “long term” but further studies are necessary to confirm that patients will be dyskinesia-free lifelong though we are optimistic.

Thank you for your patience,

Best regards

-Marco

Dear Dr Colangeli

Many thanks for getting back to me and addressing the the question of many PD sufferers who are following Dr Costantini’s protocol.

Best,

Kia

I wrote to Dr C. He said to take 3 g of thiamine a day (I’m doing 1.5g twice. A day) No mention of magnesium or other drugs. He asked me to take a photo at the start . That’s all he said.Do you constantly write to him or does he come back to you.So far, there doesnt seem to be much improvement but it hasn’t gone worse

Kia17
Kia17 in reply to Jumex2017

I would write to him by email if I have any questions every few months.

How do I take the thiamine ? How often and in what amounts,please I’m plagued by dyskinesia '

Kia17
Kia17 in reply to 10-20-47

Hi

Please see this link for more information

healthunlocked.com/parkinso...

Hidden
Hidden in reply to 10-20-47

Here is a link that should answer most if not all of your questions about High Dose Thiamine (HDT) :

healthunlocked.com/parkinso...

Art

You may also like...